# SDR CALA2025031802916

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N27261
- Make and model: Boeing 737-8
- Aircraft serial: 43464
- Aircraft time: 12,294 hours, 4,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA AT DOOR 2L CANNOT DISARM DOOR DUE TO FLAP INTERFERENCE. CHECKED AND SECURED FLAP, DISARM AND ARM AND DISARM DOOR SLIDE CK OK
